# SDR DALA2022110807215

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,668 hours, 29,009 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8970070) ON ARRIVAL AFT LAV SERVICE DOOR MISSING. INSTALLED NEW SERVICE DOOR IAW B737 IPC 52-49.
